Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is there any blood pressure medication that does not cause cough?

Answered by
Dr.
Dr. Ram Choudhary

Internal Medicine Specialist

Practicing since :2001

Answered : 2272 Questions

default
Posted on Wed, 16 Jan 2013 in Hypertension and Heart Disease
Question: Is there any blood pressure medication that does not cause a Cough. I am on Tenormin and the cough is bad.
doctor
Answered by Dr. Ram Choudhary 1 hour later
Hi XXXXXXX,
Welcome to healthcare Magic!
Yes there are many antihypertensive medicines which would not cause cough at all like calcium channel blockers- amlodipine, diltiazem, centrally acting alpha2 agonists-clonidine, ARBs- Losartan, Telmisarten.
These medicines need a physicians decisions after initial investigations for fitness before you decide to start them.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,  

Recent questions on  Clonidine

doctor1 MD

My 4 year old daughter is due to have an MRI in a week. Neurologist says she wants brain and spine due to her not being potty trained yet or even able to realize she has had a bowel movement....she has been to several docs and clinics and no firm diagnosis,... could the neurologist be thinking tethered cord??? She does have Sensory Processing Dissorder, Anxiety with panic attacks, major sleep disruption issues and hallucinations. They are doing a sleep deprived EEG to see if some of her myoclonis is seizure related. She is on meds: Risperidone and clonidine, with 3 mg. of melatonin as well. She has O.T. and P.T. once per week, with alot of motor control issues, gait , balance and ataxia. I feel she may have most definitely a chromosome deletion problem, genetic...somthing in that area. At one point they mentioned DiGeorge Syndrome, then didn t want to test. I had a Fragile X test started, and it came up negative. (my daughter also has alot of tantrums and inconsolable crying where she cannot stop. Where should I go if MRI and EEG come up with no answers...What next??? Her current psychiatrist suggests I stop looking for answers and work with what I have... I dont think that s a good idea...this is my daughter ...Please give me your opinion.... Thank You So Much, Michelle

doctor1 MD

i have rhuimatoid arthritis and i get a weekly injection( etanercept) i also take other medication amitryptiline, propalan,clonidine, citalapram Recently i have been spitting up blood in the morning and also have very bad breath and i am allways bloated

doctor1 MD

My 12 year old brother is having middle stomach pain. This has been going on for about 7 months now. My mom has taken him to the doctor and the have done tests that haven t shown anything out of the ordinary. He has asperger s syndrome and that comes with hypersensitivity issues so this might be hurting him worse then it would someone without these issues. He likes to sleep on the couch at night. He says his stomach hurts more when he sleeps in his own bed. He takes prozac for the asperger s and clonidine to help him sleep. They also put him on Lorazepam because they thought that the stomach pain might be from anxiety.He weighs about 140 and is about 4 9 . We just don t k-now if it s anxiety or something actually physical. Can you help?

doctor1 MD

I’m taking Clonidine for High BP , I was only on for 2 weeks,0.1mg (twice a day) and had every side effect. The Dr. Said to to cut back to once a day for 3 days and then go to 1 every other day. I did the 3 days and am on the 2nd of every other...

doctor1 MD

I realized today after feeling like I was losing my mind and having a nervous breakdown for several days, that I haven't been taking my Escitalopram for a while now. Then tonight my BP was 215 over107. Was hot then cold , shaky scared. Went to ER...

doctor1 MD

I am taking Amlodipine 5 MG, Clonidine 0.1 MG, Lisinop/HCTZ 20-25 M, and Bystolic 10 MG. I have ran out of my Bystolic and will get them tomorrow. My question is can I take the rest of of high blood pressure meds today with my Bystolic? Thank You!...

doctor1 MD

Age 69 Female. Vegetarian. BP 180/90 --160/80. Was taking Lorvas and Calaptin for BP for about 10 years. Sodium level dropped to 116 about six months back. This was attributed to Lorvas. I was put on Amlong (amlodipine) 10 mg per day plus Metpure XL (metoprolol) plus Arkamin (clonidine). Am having swollen feet (mild). I have been asked to stop Amlong (amiodipine) and continue the other two. This is in the last 2 days only. Still having swollen feet. Question: How long should I wait to see if swollen feet problem disappears because of discontinuing Amlong? (One week? Two weeks?) There should be some medicines to control hypertension and at the same time which does not result in sodium level drop and also does not result in swollen feet. Is there some way of finding out this group of medicines and the correct dosage.